advertisement
Question
Posted by: Mog | 2009/12/17

Throwing up thick clear fluid

Hi Doc
I wonder if you can help me. I am a 37 year old male and always seem to be throwing up thick clear fluid. It happens throughout the day and for a few months now. I am type 1 diabetic, have chloestrol and a sleep apnea problem. I also take alot of rennies for reflux.
Please can you explain why I am throwing up? And what may be the potential cause of this?
I also snore at night and have trouble breathing through my left nosril. What can I do for this?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Mog
You may have a diaphragma hernia - please ask your doctor to examine you to see if he thinks a gastroscopy is needed? It may help to use something like Maxolon before meals. The blocked nose and snoring could be due to an allergy - it may help to take an antihistamine like Loratine at night and use Drixine for the blocked nose - but not for longer than 5 days in a row. If your doctor also thinks you have allergic rhinitis ask him to prescribe some cortisone nose spray for you
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2009/12/18

Hallo Mog
You may have a diaphragma hernia - please ask your doctor to examine you to see if he thinks a gastroscopy is needed? It may help to use something like Maxolon before meals. The blocked nose and snoring could be due to an allergy - it may help to take an antihistamine like Loratine at night and use Drixine for the blocked nose - but not for longer than 5 days in a row. If your doctor also thinks you have allergic rhinitis ask him to prescribe some cortisone nose spray for you
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement